# SDR C2XA08IA082

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 21,705 hours, 20,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Power Supply
- Component: Power Supply
- Component part number: 110049
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CK INSPECTION THE EMERGENCY LIGHT LOCATED ON THE SERVICE DOOR SWING ARM WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SERVICE DOOR FUSE FROM THE NUMBER TWO BATTERY PACK POWER SUPPLY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
